# SDR SIMA972593

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3711 - EMERGENCY EXIT LIGHT IN PASSENGER DOOR STEP INOP.  RESEATED LIGHT BULB IN PASSENGER STEP.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
